# SDR CA960423108

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SRLOC4N
- Condition: Stuck
- Location: Nr 1 Oil Press
- Part time: 38,848 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)#1 OIL PRESSURE NOTED AT 38 PSI ON TAKEOFF ROLL. PRESSURE REMAINED STEADY AT 38 PSI AT ALL ENGINE SETTINGS INCLUDING IDLE. ENGINE OPERATED AT REDUCED THRUST TILL LANDED. GAUGE REPLACED.
